|care while taking PEP
Aug 4, 2013
Hi doctor, I am taking Kaletra(2 tabs twice a day) and Combivir (1 tab twice a day) together. I feeling very fatigue and some times some kind of stretch/little pain in right side of stomach. Blood test done on 9th july was ok and no lever malfunctioning was detected.
Please advice me what care I should take to avoid any lever damage.
Can I get sudden attack on my lever due these medicines?? Still I have to take medicine for 2 weeks.
| Response from Dr. Young
Hello and thanks for posting.
You're worried about PEP causing liver injury, but this is generally uncommon with the short duration of treatment. If you're remotely concerned, I'd avoid alcohol and acetaminophen (Tylenol), since both can also cause liver injury.
Moreover, if you truly had a risky exposure and your worried about right-sided pain (ie., "could this be liver problems?"), I'd be much more concerned about the question about whether you were exposed to viral hepatitis (hep A, B or C). All of these can be sexually transmitted.
When in doubt, talk to your care provider.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- HIV Risk After Sex With A Prostitute
- Risks Of Contracting HIV From Blowjob From A Prostitute
- Chills After Unprotected Vaginal Sex Worried I Have HIV
- Enlarged Lymph Nodes After Deep Kissing Worried I Have HIV
- Painful Red Spots After Receiving Oral Sex Worried I Have HIV
- Tingling Lips After Oral Sex On A Woman What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.